Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On lineal entire functions of $ n$ complex variables


Authors: T. S. Motzkin and I. J. Schoenberg
Journal: Proc. Amer. Math. Soc. 3 (1952), 517-526
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0049334-3
MathSciNet review: 0049334
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Laguerre, Sur les fonctions du genre zéro et du genre un, Oeuvres de Laguerre, vol. 1, Paris, 1898, pp. 174-177.
  • [2] G. Pólya, Über Annäherung durch Polynome mit lauter reellen Wurzeln, Rendiconti di Palermo vol. 36 (1913) pp. 1-17.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0049334-3
Article copyright: © Copyright 1952 American Mathematical Society